Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2009

Sufficient Conditions for Subordination of Meromorphic Functions

Rabha W. Ibrahim & Maslina Darus

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 141–145 · doi.org/10.3844/jmssp.2009.141.145

7,208 accesses4,561 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: The problem of giving sufficient condition for certain class of meromorphic functions defined as differential operator was studied. Approach: The differential operator of meromorphic functions containing fractional power was proposed and defined. The preliminary concept of subordination was introduced to give sharp proofs for certain sufficient conditions of the differential operator aforementioned. Results: Having new operator, subordination theorems established by using standard concept of subordination and reduced to well-known results studied by various researchers. The operator was then applied for fractional calculus and obtained new subordination theorem. Conclusion: Therefore, by having new operators, new criteria and new set of subordination theorems could be obtained with some earlier results and standard methods.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ibrahim, R. W. & Darus, M. (2009). Sufficient Conditions for Subordination of Meromorphic Functions. Journal of Mathematics and Statistics, 5(3), 141–145. https://doi.org/10.3844/jmssp.2009.141.145

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Sufficient Conditions for Subordination of Meromorphic FunctionsJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 141–145 · © Science PublicationsDownload